Journal article icon

Journal article

Nonlinear morphoelastic plates II: Exodus to buckled states

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1177/1081286510387234

Authors


McMahon, J More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MATHEMATICS AND MECHANICS OF SOLIDS
Volume:
16
Issue:
8
Pages:
833-871
Publication date:
2011-11-05
DOI:
EISSN:
1741-3028
ISSN:
1081-2865
URN:
uuid:d68a8e73-8d98-4396-b577-b33fc12c299f
Source identifiers:
195199
Local pid:
pubs:195199

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP